Been reading these forums for over a year which has been so helpful. My son has had on and off tics for three years, not ever really bad. He has had mild anxiety, but this fall, after being sick, his tics became very pronounced and then his anxiety skyrocketed and he developed panic and OCD-like behaviors. He was then diagnosed by a naturopath with PANS due to several tick-borne infections. He is currently on Bactrim, Arithromycin and Atovaquone. I have so many questions, but right now I can't reach my naturopath and have a more urgent question. We are on day 8 of meds and overnight my son developed what looks like chicken pox all over his body after being very itchy. Benadryl calmed it down but it has actually worsened over the day. Is this a die-off reaction or a reaction to meds? I know noone can say for sure but I am wondering if anyone else has dealt with this.
As an aside, after the 1st dose of the atovaquone he developed itchiness and small bumps on his chin but those went away without any medications. No rash/bumps since then but he is itchy before bed. Itchiness was one of his symptoms right before bed even before starting treatment.